# SDR SWAA2022052511015

- Difficulty date: May 25, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 54,692 hours, 36,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXIT DOOR SERVICE LIGHT IS BURNT OUT @ 11 CB / [01] RELAMPED RT OVER WING EXIT DOOR SERVICE LIGHT AT 11CB IAW 737 AMM 33-51-01;[02] INSPECTED
